MathSciNet Relay Station
MathSciNet bibliographic data
MR930599 (89b:53013) 53A10 (49F10)
Fujimoto, Hirotaka On the number of exceptional values of the Gauss maps of minimal surfaces. J. Math. Soc. Japan 40 (1988), no. 2, 235–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement